American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Carmelo A. Finocchiaro, Marco Fontana and K. Alan Loper. The constructible topology on spaces of valuation domains. Trans. Amer. Math. Soc. 365 (2013) 6199-6216.
Abstract, references, and article information
View Article: PDF

[2] P. N. Ánh, L. Márki and P. Vámos. Divisibility theory in commutative rings: Bezout monoids. Trans. Amer. Math. Soc. 364 (2012) 3967-3992.
Abstract, references, and article information
View Article: PDF

[3] Peter Vámos and Sylvia Wiegand. Block diagonalization and $2$-unit sums of matrices over Prüfer domains. Trans. Amer. Math. Soc. 363 (2011) 4997-5020. MR 2806699.
Abstract, references, and article information
View Article: PDF

[4] Laszlo Fuchs, William Heinzer and Bruce Olberding. Commutative ideal theory without finiteness conditions: Completely irreducible ideals. Trans. Amer. Math. Soc. 358 (2006) 3113-3131. MR 2216261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Laszlo Fuchs, William Heinzer and Bruce Olberding. Commutative ideal theory without finiteness conditions: Primal ideals. Trans. Amer. Math. Soc. 357 (2005) 2771-2798. MR 2139527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Gabriel Picavet. Puret\'e, rigidit\'e, et morphismes entiers . Trans. Amer. Math. Soc. 323 (1991) 283-313. MR 1013336.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Paul C. Eklof, László Fuchs and Saharon Shelah. Baer modules over domains . Trans. Amer. Math. Soc. 322 (1990) 547-560. MR 974514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Max D. Larsen, William J. Lewis and Thomas S. Shores. Elementary divisor rings and finitely presented modules . Trans. Amer. Math. Soc. 187 (1974) 231-248. MR 0335499.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1